# SDR DALA2025120908992

- Difficulty date: December 4, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 105,331 hours, 21,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT DAMAGED AT SEAT:35F.   REPLACED LIGHT ASSY OPS CHECKED NORMAL. (1335983)
